Asymptotic properties of solutions of some Volterra difference equations and second-order difference equations. (English) Zbl 1224.39022

Summary: We give sufficient conditions for the existence of a bounded (resp., convergent) solution of a class of difference equations and Volterra difference equations.


39A22 Growth, boundedness, comparison of solutions to difference equations
39A10 Additive difference equations
Full Text: DOI


[1] Crisci, M. R.; Jackiewicz, Z.; Russo, E.; Veccio, A., Stability analysis of discrete recurrence equations of Volterra type with degenerate Kernels, J. Math. Anal. Appl., 162, 42-62 (1991) · Zbl 0754.45002
[2] Dymkov, M. P.; Gaishun, I. V., Linear-quadratic optimal control problem for a discrete Volterra equation, Bull. Polish Acad. Sci., 45, 2, 251-262 (1997) · Zbl 0881.49023
[3] Kolmanowskii, V. B.; Myshikis, A. D., Stability in the first approximation of some Volterra difference equations, J. Differential Equations Appl., 3, 563-569 (1998) · Zbl 0907.39012
[4] Kolmanowskii, V. B.; Myshikis, A. D.; Richard, J. P., Estimate of solutions for some Volterra difference equations, Nonlinear Analysis, 40, 345-363 (2000) · Zbl 0959.39004
[5] Morchało, J., Asymptotic properties of solutions of discrete Volterra equation, Math. Slovaca, 52, 1, 47-56 (2002) · Zbl 1009.39005
[6] Polniakowski, Z., Polynomial Hausdorff transformations. I. Mercerian theorems, Ann. Polon. Math., 5, 1-24 (1958) · Zbl 0082.27401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.